# SDR SWAA2022122981734

- Difficulty date: December 14, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED BTW BS492 AND BS500A AT LEVEL OF STRG26R WL156.5 AND RBL21.8 IN FWD CARGO COMPARTMENT 2022-688566<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/ N: 130063701; DUE DATE: 16-JUN-23;[02] REPLACED SHIELD LOCATED BTW BS492 AND BS500A AT LEVEL OF STRG26R WL156.5 AND RBL21.8 IN FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080; SHEET 15; REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SHIELD LOCATED BTW BS492 AND BS500A AT LEVEL OF STRG26R WL156.5 AND RBL21.8 IN FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080; SHEET 15; REV - RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFFS BELOW.
